# SDR AALA201707319068

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 9,726 hours, 3,116 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, THE R3 DOOR DAMPER PRESSURE FOUND BELOW CHECKED LIMITS. SERVICED R3 DOOR DAMPER IAW AMM 52-22-00.
